# SDR AWXA0000135

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69489485D
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS FROM FS 351-370 FWD END OF STR 28R, FWD OFE+E COMP.  REMOVED DAMAGED STRINGER IAW 737 SRM 51-30-2.  FABRICATED REPLACEMENT FROM (2024-0  .050 R699109), HEAT TREATED TO 2024T4 PER 737 SRM 53-10-2 FIG 9.  TREATED AND PRIMED IAW 737 SRM 51-10-2.  INSTALLED PARTS IAW 737 SRM 51-30-2.
